# SDR FDEA200902190585

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 58,820 hours, 36,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457235
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE, CORROSION ON SKIN LAP AT BS 690 STR 26R.  REMOVED CORROSION IAW SRM 51-10-6.  OUT OF LIMITS IAW SRM 53-30-1 FIG 1.  CUT-OUT DAMAGED AREA, FABRICATED DOUBLER, & FILLER. TREATED AND PRIMED ALL REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR IAW SRM 53-30-3 FIG 5.
